# SDR ASAA2013022593989

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,010 hours, 5,882 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON RECALL, EXTINGUISHES ON RESET.  PERFORMED BITE IAW 21-62, TASK 801.  FOUND NR 2 CONTROLLER FAULTS FLT DECK ZONE VALVE AND FLT DECK TRIM VALVE.  ABLE TO RESET FAULTS. GROUND RAN RT PACK AND PERFORMED BITE AGAIN. NO FAULTS LOGGED.
